Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Feb 6, 2020, 5:39 PM EST for Cumberland County, North Carolina. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2020, 5:39 PM EST (22:39 UTC)
- Expired
- Feb 6, 2020, 8:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Cumberland County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 5:49 PM EST | FLASH FLOOD | 3 Ene Hope Mills, NC | US HIGHWAY 301 BEGINNING TO FLOOD NEAR DEDICATION DR AND ANGEL DR. |
| Feb 6, 6:39 PM EST | FLASH FLOOD | 2 Nnw Hope Mills, NC | ONE LANE BLOCKED BY STANDING WATER ON JOHN SMITH RD, BETWEEN CUMBERLAND RD AND CRYSTAL SPRINGS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
141
WGUS52 KRAH 062239
FFWRAH
NCC051-070130-
/O.NEW.KRAH.FF.W.0003.200206T2239Z-200207T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
539 PM EST Thu Feb 6 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Cumberland County in central North Carolina...
* Until 830 PM EST.
* At 537 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the Sandhills. One to two inches of rain have
already fallen today, with additional heavy rainfall approaching
the Fayetteville area.. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Fayetteville, Fort Bragg, Godwin, Pope AFB, Hope Mills, Spring
Lake, Eastover, Stedman, Wade and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3492 7896 3495 7904 3499 7905 3503 7908
3513 7911 3519 7909 3522 7892 3525 7885
3526 7877 3527 7872 3525 7862 3520 7863
3520 7864 3517 7863 3512 7865 3512 7864
3509 7867 3503 7865 3500 7866 3487 7891
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
22What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 4:05 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 6, 4:05 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 405 PM EST Thu Feb 6 2020 .SYNOPSIS... A stationary front remains along the Virginia-North Carolina border and will be swept out as a cold front tracks across the Carolinas tonight. A secondary cold front will follow and cross the region Friday morning, bringing strong winds. The weekend should be mostly dry. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Thursday... A line of severe thunderstorms has traveled across most of the forecast area. Hail reports have been isolated, with most of the damage that's been reported coming from straight-line winds. The portion of the line that is east of Raleigh is still severe, with severe thunderstorm warnings in effect. Meanwhile, the part of the line extending southwest of Raleigh is not quite as strong, with winds "only" in the 40-50 mph range. There is still plenty of rain to come, although much of the severe threat should be gone at this point. Synoptic and high-resolution models had the line coming through during the mid-afternoon and evening hours, not during the late morning and early afternoon. The models still have not caught up to the timing of the line, so confidence is low in how long rain will persist. Have gone with a slow trend decreasing showers through the evening into the overnight hours. Overnight lows will be in the 50s, with lowest values to the west behind the cold front. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 320 PM Thursday... A secondary cold front will swing through the region early in the morning, bringing at least a slight chance of showers to most locations. Showers should be east of the region by the afternoon hours. Behind the secondary cold front winds will really be on the increase considering strong mixing and a tight pressure gradient. The GFS is a bit more aggressive with higher wind values, with the BUFKIT momentum transfer algorithm showing winds just above advisory criteria, around 45-50 mph, while the NAM momentum transfer algorithm shows winds just below advisory criteria, between 35-45 mph. With today's weather, did not get as much of a chance as normal to interrogate model data, and have decided to hold off with any sort of wind advisory at this time. Counties to the east are under a wind advisory, and cannot rule out that a wind advisory may need to be issued later. Winds will come down by sunset, and skies will clear out overnight. Temperatures will only rise a few degrees during the day with highs remaining in the 50s, while lows will plunge to the freezing mark Friday night. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 440 AM Thursday... An upper level shortwave should will approach and cross the area on Saturday and Saturday night bringing a small threat of some spotty light rain on Saturday afternoon across the Triad and much of the area Saturday night. The system is moisture starved and only light, scattered precipitation is expected. The thermal profile is cold enough such that snow is not out of the question toward the daybreak hours, but have kept the forecast all rain for now given the marginal temperatures. This is supported by SREF forecasts of partial thicknesses near the snow/indeterminate location on the nomogram. Highs on Saturday will range in the upper 40s to lower 50s with lows in the lower to mid 30s on Saturday night. Fair weather is expected for Sunday through early Monday as high pressure extends into the region. A slow moving cold front will approach on Monday and move into the region on Tuesday before a northern stream trough moves across the OH Valley and Mid Atlantic on Wednesday. The result will be a chance of light rain or showers on Tuesday and Wednesday. Highs on Monday will range in the lower to mid 60s and moderate into the 60s to around 70 for Tuesday and Wednesday. -Blaes && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 1250 PM Thursday... A line of strong to severe thunderstorms has moved east of INT/GSO and is expected to affect other terminals in the next 6 hours. Winds to 50 kt are possible and the line of thunderstorms has a history of producing tornadoes. As of 18Z, all terminals are under a tornado watch. The storms are expected to bring a brief period of LIFR conditions, with baseline MVFR/IFR conditions ahead of and behind the line. In fact, INT/GSO will likely remain under LIFR conditions with lots of low level moisture and northeasterly winds. Elsewhere, conditions will gradually improve through the evening and overnight hours, with VFR conditions expected by morning. Outlook: A secondary cold front will cross the region with scattered showers, a scouring of any preceding low clouds and fog, and following very strong and gusty southwesterly surface winds Fri morning. A passing mid to upper level disturbance and related surface frontal system will cross the region with an associated chance of light rain and MVFR conditions late Sat into early Sun. && .HYDROLOGY... As of 405 PM Thursday... Area of moderate to heavy rainfall will continue this evening, particularly over the southern and eastern Piedmont, Sandhills and southern coastal plain. As much as of 2-4" of rain have fallen in the Piedmont, and an additional inch is possible this evening. 1-3" will be possible for area south and east of the Triangle. This rainfall over the headwaters of expansive basins will push many mainstem rivers near or over flood stage, including parts of the Yadkin, Haw, Cape Fear, and Neuse. Points along the Haw River are already seeing a rapid response this afternoon and will reach minor to moderate flood stages. River flooding may extend well into the weekend over eastern sections, as this rainwater flows through the tributaries and downriver. && .CLIMATE... Record high minimum temperatures for February 6. Raleigh area... 61 degrees (2008) Greensboro area... 60 degrees (2008) Fayetteville area... 63 degrees (2008) && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch from Thursday morning through late Thursday night for NCZ007>010-021>026-038>041-073>076-083-084. && SYNOPSIS...Green NEAR TERM...Green SHORT TERM...Green LONG TERM...Blaes AVIATION...Green/MWS HYDROLOGY...Hartfield/Smith CLIMATE...Badgett
Hazardous weather outlook, Feb 6, 11:11 AM EST, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1111 AM EST Thu Feb 6 2020 NCZ007-021>024-038>040-073>076-083-084-071200- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham- Stanly-Montgomery-Moore-Lee-Anson-Richmond- 1111 AM EST Thu Feb 6 2020 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this afternoon and evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. An isolated tornado or two will also be possible. The timing of these hazards will be most likely between 3 PM and 9 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ011-027-028-042-043-077-078-085-086-088-089-071200- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 1111 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. A plume of deep moisture ahead of an approaching cold front will favor heavy downpours and rainfall amounts between one and three inches through tonight, with an associated risk of flooding in urban, low lying, and poor drainage areas. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. Isolated tornadoes will also be possible. The timing of these hazards will be most likely between 6 PM and 11 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible this afternoon and again late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ008>010-025-026-041-071200- Granville-Vance-Warren-Durham-Franklin-Wake- 1111 AM EST Thu Feb 6 2020 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this afternoon and evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. An isolated tornado or two will also be possible. The timing of these hazards will be most likely between 3 PM and 9 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Feb 6, 5:01 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
501 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM TSTM WND DMG 2 W LIBERTY 35.85N 79.61W
02/06/2020 RANDOLPH NC PUBLIC
TREES DOWN ALONG US-421 NEAR OLD LIBERTY RD.
EXIT.
&&
TGLocal storm report, Feb 6, 5:12 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
512 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM FLASH FLOOD 4 WSW SNOW CAMP 35.84N 79.48W
02/06/2020 CHATHAM NC PUBLIC
THUNDERSTORM WINDS DOWNED A TREE THAT
DAMAGED A HOME ALONG SAM LOWE RD IN SILER
CITY.
&&
CTMSpecial weather statement, Feb 6, 5:21 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
521 PM EST Thu Feb 6 2020
NCZ085-086-062300-
Scotland NC-Hoke NC-
521 PM EST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND AND SOUTHEASTERN HOKE
COUNTIES UNTIL 600 PM EST...
At 520 PM EST, Doppler radar was tracking a strong thunderstorm near
Mccoll, or near Bennettsville, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Laurinburg, Raeford, Maxton, Antioch, Wagram, Gibson, East
Laurinburg, Silver City, Laurel Hill and Rockfish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A Tornado Watch remains in effect until 700 PM EST for central North
Carolina.
LAT...LON 3479 7965 3509 7910 3504 7909 3499 7905
3495 7904 3483 7919 3484 7935 3482 7936
3477 7933 3463 7947
TIME...MOT...LOC 2220Z 239DEG 47KT 3465 7960
23Local storm report, Feb 6, 5:24 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
524 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 3 E BYNUM 35.77N 79.10W
02/06/2020 CHATHAM NC EMERGENCY MNGR
THUNDERSTORM WINDS DOWNED SEVERAL TREES IN
PITTSBORO.
&&
CTMLocal storm report, Feb 6, 5:27 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 4 WSW SNOW CAMP 35.84N 79.48W
02/06/2020 CHATHAM NC PUBLIC
CORRECTS PREVIOUS REPORT. THUNDERSTORM WINDS
DOWNED A TREE THAT DAMAGED A HOME ALONG SAM
LOWE RD IN SILER CITY.
&&
CTMLocal storm report, Feb 6, 5:31 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG MONCURE 35.62N 79.09W
02/06/2020 CHATHAM NC EMERGENCY MNGR
THUNDERSTORM WINDS DOWNED AT LEAST TWO TREES
IN THE COMMUNITY OF MONCURE.
&&
CTMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:42 AM EST | Areal Flood Advisory | RAH | Guilford | 5 hr |
| Feb 6, 10:44 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 46 min |
| Feb 6, 10:57 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 48 min |
| Feb 6, 11:12 AM EST | Tornado Warning | RAH | Davidson, Forsyth | 33 min |
| Feb 6, 11:26 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 64 min |
| Feb 6, 11:49 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 56 min |
| Feb 6, 11:55 AM EST | Tornado Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 35 min |
| Feb 6, 12:06 PM EST | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 6 hr |
| Feb 6, 12:16 PM EST | River Flood Warning | RAH | Alamance | 46 hr |
| Feb 6, 12:27 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 48 min |
| Feb 6, 12:31 PM EST | Tornado Warning | RAH | Alamance, Chatham, Guilford, Randolph | 29 min |
| Feb 6, 12:35 PM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Richmond, Stanly | 55 min |
| Feb 6, 12:41 PM EST | Tornado Warning | RAH | Stanly | 20 min |
| Feb 6, 12:52 PM EST | Tornado Warning | RAH | Durham, Orange, Person | 23 min |
| Feb 6, 12:59 PM EST | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Wake | 46 min |
| Feb 6, 1:13 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 47 min |
| Feb 6, 1:28 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Vance, Wake, Warren | 62 min |
| Feb 6, 1:48 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 2 more | 57 min |
| Feb 6, 2:02 PM EST | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 2 more | 6 hr |
| Feb 6, 2:14 PM EST | River Flood Warning | RAH | Anson, Stanly | 41 hr |
| Feb 6, 2:17 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Johnston, Nash, Vance and 2 more | 43 min |
| Feb 6, 2:24 PM EST | River Flood Warning | RAH | Davidson, Davie | 63 hr |
| Feb 6, 2:30 PM EST | Tornado Warning | RAH | Franklin, Nash | 13 min |
| Feb 6, 2:31 PM EST | River Flood Warning | RAH | Chatham | 49 hr |
| Feb 6, 2:48 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 57 min |
| Feb 6, 2:52 PM EST | Areal Flood Advisory | RAH | Franklin, Granville, Halifax, Nash, Vance, Wake and 1 more | 4 hr |
| Feb 6, 2:53 PM EST | Special Weather Statement | RAH | Anson, Montgomery, Moore, Stanly | 52 min |
| Feb 6, 3:11 PM EST | River Flood Warning | RAH | Chatham, Lee | 31 hr |
| Feb 6, 3:25 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 36 min |
| Feb 6, 3:56 PM EST | Flash Flood Warning | RAH | Anson, Lee, Montgomery, Moore, Richmond, Stanly | 3 hr |
| Feb 6, 4:34 PM EST | Flash Flood Warning | RAH | Wake | 3 hr |
| Feb 6, 5:18 PM EST | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more | 6 hr |
| Feb 6, 5:21 PM EST | Special Weather Statement | RAH | Scotland | 39 min |
| Feb 6, 5:28 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Scotland | 47 min |
| Feb 6, 6:12 PM EST | Special Weather Statement | RAH | Edgecombe, Wilson | 63 min |
| Feb 6, 6:35 PM EST | River Flood Warning | RAH | Cumberland | 3 days |
| Feb 6, 6:55 PM EST | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Johnston, Lee and 7 more | 11 hr |
| Feb 6, 6:58 PM EST | River Flood Warning | RAH | Johnston | 41 hr |
| Feb 6, 6:58 PM EST | River Flood Warning | RAH | Johnston | 4 days |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.